Publications
Publications
Bovier, Anton
References
77.
Anton Bovier, Jirí Cerný and Ostap Hryniv
The opinion game: stock price evolution from microscopic market modeling
Int. J. Theor. Appl. Finance, 9(1):91--111
2006
76.
Anton Bovier
Statistical mechanics of disordered systems
Volume 18 of Cambridge Series in Statistical and Probabilistic Mathematics
Publisher: Cambridge University Press, Cambridge,
2006
ISBN: 978-0-521-84991-3; 0-521-84991-8
75.
Anton Bovier
Metastability: a potential theoretic approach
International Congress of Mathematicians. Vol. III
page 499--518.
Publisher: Eur. Math. Soc., Zürich,
2006
74.
Ellen Baake, Michael Baake, Anton Bovier and Markus Klein
An asymptotic maximum principle for essentially linear evolution models
J. Math. Biol., 50(1):83--114
2005
73.
Anton Bovier and Irina Kurkova
Energy statistics in disordered systems: the local REM conjecture and beyond
Acta Phys. Polon. B, 36(9):2621--2634
2005
72.
Anton Bovier, Véronique Gayrard and Markus Klein
Metastability in reversible diffusion processes. II. Precise asymptotics for small eigenvalues
J. Eur. Math. Soc. (JEMS), 7(1):69--99
2005
71.
Anton Bovier and Alessandra Faggionato
Spectral characterization of aging: the REM-like trap model
Ann. Appl. Probab., 15(3):1997--2037
2005
70.
Anton Bovier and Christof Külske
Coarse-graining techniques for (random) Kac models
Interacting stochastic systems
page 11--28.
Publisher: Springer, Berlin,
2005
69.
Anton Bovier and Irina Kurkova
Derrida's generalised random energy models. I. Models with finitely many hierarchies
Ann. Inst. H. Poincaré Probab. Statist., 40(4):439--480
2004
68.
Anton Bovier and Irina Kurkova
Derrida's generalized random energy models. II. Models with continuous hierarchies
Ann. Inst. H. Poincaré Probab. Statist., 40(4):481--495
2004
67.
Anton Bovier, Michael Eckhoff, Véronique Gayrard and Markus Klein
Metastability in reversible diffusion processes. I. Sharp asymptotics for capacities and exit times
J. Eur. Math. Soc. (JEMS), 6(4):399--424
2004
66.
A. Bovier, I. Merola, E. Presutti and M. Zahradník
On the Gibbs phase rule in the Pirogov-Sinai regime
J. Statist. Phys., 114(5-6):1235--1267
2004
Page:  
Previous | Publications, 1, 2, 3, 4, 5, 6, 7, 8, 9 | Next
Export as:
BibTeX, XML